Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Generalized resolvents of ordinary differential operators


Authors: Earl A. Coddington and Richard C. Gilbert
Journal: Trans. Amer. Math. Soc. 93 (1959), 216-241
MSC: Primary 47.60; Secondary 34.30
DOI: https://doi.org/10.1090/S0002-9947-1959-0163192-9
MathSciNet review: 0163192
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser and I. M. Glasmann, Theorie der linearen Operatoren im Hilbert-Raum, Akademie-Verlag, Berlin, 1954 (German). MR 0066560
  • [2] N. Bourbaki, Eléments de mathématique. XV. Première partie: Les structures fondamentales de l’analyse. Livre V: Espaces vectoriels topologiques. Chapitre I: Espaces vectoriels topologiques sur un corps valué. Chapitre II: Ensembles convexes et espaces localement convexes, Actualités Sci. Ind., no. 1189, Herman & Cie, Paris, 1953 (French). MR 0054161
  • [3] Earl A. Coddington, On maximal symmetric ordinary differential operators, Math. Scand. 4 (1956), 22–28. MR 0084748, https://doi.org/10.7146/math.scand.a-10452
  • [4] Earl A. Coddington, Generalized resolutions of the identity for closed symmetric ordinary differential operators, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 638–642. MR 0084749
  • [5] Earl A. Coddington, Generalized resolutions of the identity for symmetric ordinary differential operators, Ann. of Math. (2) 68 (1958), 378–392. MR 0103319, https://doi.org/10.2307/1970253
  • [6] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [7] N. Levinson, Transform and inverse transform expansions for singular self-adjoint differential operators, Illinois J. Math. 2 (1958), 224–235. MR 0096850
  • [8] M. Neumark, Spectral functions of a symmetric operator, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 4 (1940), 277–318 (Russian, with English summary). MR 0002714
  • [9] M. A. Neumark, Extremal spectral functions of a symmetric operator, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 11 (1947), 327–344 (Russian, with English summary). MR 0024062
  • [10] A. V. Štraus, Generalized resolvents of symmetric operators, Izvestiya Akad. Nauk SSSR. Ser. Mat. 18 (1954), 51–86 (Russian). MR 0062954

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.60, 34.30

Retrieve articles in all journals with MSC: 47.60, 34.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0163192-9
Article copyright: © Copyright 1959 American Mathematical Society